Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 26, NWS Raleigh, NC

August 2, 2018Davidson County, Guilford County, Randolph County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 2, 2018, 9:10 AM EDT for Davidson County, Guilford County, Randolph County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2018, 9:10 AM EDT (13:10 UTC)
Expired
Aug 2, 2018, 3:15 PM EDT
In force
6 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Davidson County, NC, Guilford County, NC, Randolph County, NC

The radar

The Roanoke radar (KFCX), 119 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 9:45 AM EDTFLASH FLOOD1 Nw Welcome, NCKEPLEY CRAVER AVENUE CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

645 
WGUS52 KRAH 021310
FFWRAH
NCC057-081-151-021545-
/O.NEW.KRAH.FF.W.0026.180802T1310Z-180802T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
910 AM EDT THU AUG 2 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Northern Davidson County in central North Carolina...
  Northwestern Randolph County in central North Carolina...
  Central Guilford County in central North Carolina...

* Until 1145 AM EDT
  
* At 909 AM EDT, Doppler radar indicated slow moving thunderstorms 
  producing flooding across the warned area. Up to two inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly. Cecil Rd at Welcome-Arcadia Rd is currently closed due to 
  high water. 

* Some locations that will experience flooding include...
  Greensboro, High Point, Lexington, Thomasville, Archdale,
  Summerfield, Trinity, Jamestown, Lake Jeanette Marina and
  Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
      3596 8003 3625 7987 3624 7958 3580 7996
      3584 8039 3587 8039 3588 8042

$$

HAINES
5 follow-up statements
449 
WGUS72 KRAH 021355
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
955 AM EDT THU AUG 2 2018

NCC057-081-151-021545-
/O.CON.KRAH.FF.W.0026.000000T0000Z-180802T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
955 AM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
NORTHERN DAVIDSON...NORTHWESTERN RANDOLPH AND CENTRAL GUILFORD
COUNTIES...

At 953 AM EDT, the public reported Kepley Craver Avenue closed due 
to high water. Cecil Rd at Welcome-Arcadia Rd is also currently 
closed due to high water. Up to two inches of rain has already 
fallen across the warned area.

Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Archdale,
Summerfield, Trinity, Jamestown, Lake Jeanette Marina and Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
      3596 8003 3625 7987 3624 7958 3580 7996
      3584 8039 3587 8039 3588 8042

$$

HAINES
342 
WGUS52 KRAH 021538
FFWRAH
NCC057-081-151-021645-
/O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1138 AM EDT THU AUG 2 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Northern Davidson County in central North Carolina...
  Northwestern Randolph County in central North Carolina...
  Central Guilford County in central North Carolina...

* Until 1245 PM EDT

* At 1137 AM EDT, the public reported heavy rain across the warned 
  area. Up to two inches of rain has already fallen. Flash flooding 
  is already occurring. Davidson county has reported high water on 
  area roadways is falling, but Reedy Fork at Oak Ridge is now in 
  flood. 

* Some locations that will experience flooding include...
  Greensboro, High Point, Lexington, Thomasville, Archdale,
  Summerfield, Trinity, Jamestown, Lake Jeanette Marina and
  Monticello.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
      3596 8003 3625 7987 3624 7958 3580 7996
      3584 8039 3587 8039 3588 8042

$$

HAINES
819 
WGUS72 KRAH 021550
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1150 AM EDT THU AUG 2 2018

NCC057-151-021554-
/O.CAN.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-
1150 AM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING FOR NORTHERN DAVIDSON AND NORTHWESTERN
RANDOLPH COUNTIES IS CANCELLED...

High water is subsiding across area roadways. Please continue to 
heed any remaining road closures.

LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987

$$

NCC081-021645-
/O.CON.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
1150 AM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
NORTH CENTRAL GUILFORD COUNTY...

At 1144 AM EDT, the Reedy Fork gauge at Oak Ridge is now in flood. 
Up to three inches of rain has already fallen. Flash flooding is 
occurring.

Some locations that will experience flooding include...
Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake
Townsend and Haw River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots. Do not drive 
your vehicle into areas where water covers the road. 

&&

LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987

$$

HAINES
570 
WGUS52 KRAH 021636
FFWRAH
NCC081-021815-
/O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1236 PM EDT THU AUG 2 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  North central Guilford County in central North Carolina...

* Until 215 PM EDT

* At 1234 PM EDT, the Reedy Fork gauge at Oak Ridge remains in 
  flood. Flash flooding is occurring.

* Some locations that will experience flooding include...
  Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake
  Townsend and Haw River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987

$$

HAINES
458 
WGUS52 KRAH 021809
FFWRAH
NCC081-021915-
/O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
209 PM EDT THU AUG 2 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  North central Guilford County in central North Carolina...

* Until 315 PM EDT

* At 207 PM EDT, the Reedy Fork gauge at Oak Ridge remains in flood. 
  Flash flooding is occurring.

* Some locations that will experience flooding include...
  Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake
  Townsend and Haw River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987

$$

HAINES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:25 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 2, 6:25 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
625 AM EDT Thu Aug 2 2018

.SYNOPSIS...
A wet and humid atmosphere combined with a series of disturbances
passing overhead will maintain clusters of showers and thunderstorms
with heavy rain across central NC through Friday. Upper level high
pressure will then build into the area from the east, bringing
slightly drier air for the weekend.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
As of 335 AM Thursday...

Overall pattern is largely unchanged from yesterday, with troughing
to our west and a deep ridge to our east keeping a SSW flow of high-
PW air into NC. The column has dried a bit over E NC in the last 12-
18 hrs, but blended TPW imagery shows 1.8-2.2" values just upstream
over FL/GA and S AL, poised to surge into the area. Mechanisms to
force ascent persist, including upper divergence both over W NC
(associated with the narrow jet from the Mid South across S Quebec
to the Labrador Sea) and over the E (on the periphery of a cyclonic
feature tracking along the edge of the Atlantic ridge, W then N over
coastal NC through tonight). Mid level perturbations will continue
to track to the NNE over the W half of NC through tonight, with one
prominent wave passing through late tonight. And low level flow will
remain confluent from the SSE and S, accelerating just aloft (925-
850 mb) tonight. All of this supports high pops again today,
starting a bit earlier than yesterday given the lingering
instability and minimal CINH this morning. Pops will peak at likely
to categorical, with the projected deep warm layer and high PW flux
pointing to locally heavy rainfall, especially over the NW CWA where
terrain upglide contributions to lift will be felt. Will leave the
flash flood watch as is for now, focused on the areas that have seen
1-3" of rain in the last 24 hours. Lift mechanisms will persist
through tonight, and we should see at least scattered coverage
continue through the night, as indicated by the HREF output. Expect
highs in the low-mid 80s, except some upper 80s SE where a little
more sunshine will be seen this morning. Lows tonight 70-75. -GIH

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 415 AM Thursday...

We will finally start to see a break in this pattern on Fri. The
trough to our W will tilt and lift NE, as the Atlantic ridge begins
to build in from the E. Steering flow will veer to a more SW
direction, with an uptick in heights aloft, serving to kick the
track of mid level waves to our NW. This will also reduce deep layer
shear over central NC, and at the surface, low level flow will veer
slightly so as to draw in less Atlantic-source air. But the low
level flow will remain confluent, with still-notable components from
the Atlantic and Gulf, moderate CAPE during the day, and the PW will
remain near or over 2", so we'll still see numerous showers and
storms with the potential for locally heavy rain and gusty winds.
One more day of highs in the low-mid 80s, under mostly cloudy skies,
before the heat starts gearing back up. Expect lows of 69-73 with
pops slipping to low chance overnight as ascent quiets across the
area. -GIH

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 315 AM Thursday...

The Atlantic subtropical ridge builds west on Saturday and
Sunday with a west to east oriented ridge axis centered near
KCHS on Sunday afternoon with heights of 595dm. Precipitable
water values on Saturday will range from 1.8 in the west to 2.1
in the east with PW values dropping a bit on Sunday. The air
mass across central NC will be weak to moderately unstable
during the afternoon and evening with frictional convergence
near the coast, convergence near a weak Piedmont trough and
differential heating in the mountains leading to widely
scattered thunderstorms. Highs will range in the mid 80s to
around 90 over the weekend with lows in the lower 70s.

The upper level ridge shifts further west early next week with
the ridge becoming centered over the southern Plains by Wednesday.
A short wave trough in the westerly flow aloft moves across the
Mid Atlantic and Carolinas on Monday and with some forcing for
ascent and cooler air aloft, thunderstorm chances increase a
bit. The flow aloft becomes more northwesterly on Tuesday with
disturbances aloft supporting convective chances in the 30-40%
range. Upper-level heights fall on Wednesday ahead of a stronger
short wave trough that arrives in the OH Valley late in the
day. The stronger flow aloft should support a more prominent
Piedmont trough on Wednesday which will allow for an increase in
convective coverage. Low level thickness values increase next
week supporting highs in the upper 80s to lower 90s with some
guidance even suggesting a couple of degrees hotter on Tuesday
and Wednesday. -Blaes

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 625 AM Thursday...

Sub-VFR conditions will be the rule across central NC through much
of this morning, with some improvement in the early afternoon before
more showers/storms fill in. MVFR to IFR conditions (mainly IFR cigs
with VFR to MVFR vsbys) will hold at all sites through mid morning,
followed by slow improvement to MVFR then VFR from late morning
through early afternoon. While isolated showers/storms are possible
anytime this morning, particularly at INT/GSO, activity will really
start to fill in across central NC from late morning through the
afternoon. RDU/RWI/FAY should see the greatest coverage (and,
accordingly, the greater frequency of storm-proximity sub-VFR
conditions) from late morning through mid afternoon, with the W
Piedmont (GSO/INT) seeing the greatest coverage from mid afternoon
through mid evening. The coverage and intensity of storms may start
to decrease a bit after nightfall, but storms will linger areawide
through the night. VFR conditions will remain dominant tonight,
although a period of MVFR cigs is expected to develop after 06z.

Looking beyond 12z Fri, unsettled weather will continue through Fri,
with a similar cycle of late-night/early-morning MVFR conditions
followed by a slow rise to VFR by noon, scattered to numerous
showers in the afternoon and early evening, followed by a trend back
down to MVFR to IFR by midnight. Mid level ridging building in from
the east Sat/Sun should result in a decrease in showers/storms as
well as improved aviation conditions lasting into Mon. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for NCZ021>023-038-
039-073.

&&

SYNOPSIS...RAH
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Blaes
AVIATION...Hartfield
Hazardous weather outlook, Aug 2, 4:00 AM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
400 AM EDT Thu Aug 2 2018

NCZ007>011-024>028-040>043-074>078-083>086-088-089-030900-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Johnston-Wilson-Montgomery-Moore-Lee-Harnett-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
400 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Locally heavy downpours are possible today and tonight. This may lead
to standing water and flooding of creeks and ditches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The chance for locally heavy rainfall will continue into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, although spotters
are encouraged to report excessive rainfall measurements to the
National Weather Service.

NCZ021>023-038-039-073-030900-
Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-
400 AM EDT Thu Aug 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 6:43 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
643 AM EDT THU AUG 2 2018

NCZ021-022-038-039-021215-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
643 AM EDT THU AUG 2 2018

...AN AREA OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL
AFFECT FORSYTH... DAVIDSON...RANDOLPH AND GUILFORD COUNTIES UNTIL
815 AM EDT...

At 640 AM EDT, Doppler radar was tracking a couple of areas of
showers and thunderstorms across the Triad, near Stokesdale, Colfax,
Arcadia, and Asheboro, moving northeast at 30 mph.

Heavy rain and minor flooding is possible with this storm. Locally
heavy rain will quickly reduce visibility and result in an
accumulation of water on roadways, standing water in low lying
areas, and minor flooding of creeks, streams, and areas of poor
drainage.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3611 8051 3614 8044 3626 8045 3624 7953
      3551 7965 3551 8018 3558 8021 3568 8033
      3572 8033 3574 8046 3583 8049 3584 8039
      3588 8042 3589 8037 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3606 8051
TIME...MOT...LOC 1040Z 207DEG 25KT 3587 8031

BLAES
Local storm report, Aug 2, 8:48 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
848 AM EDT THU AUG 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      4 SSW SEDGE GARDEN      36.03N 80.16W
08/02/2018                   FORSYTH            NC   LAW ENFORCEMENT

            GUMTREE RD NEAR NC-109 CLOSED DUE TO HIGH
            WATER. TIME ESTIMATED FROM RADAR.

&&

BAH
Local storm report, Aug 2, 8:54 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
854 AM EDT THU AUG 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      1 WNW WELCOME           35.91N 80.27W
08/02/2018                   DAVIDSON           NC   LAW ENFORCEMENT

            WELCOME- ARCADIA RD AND CECIL RD CLOSED DUE
            TO HIGH WATER.

&&

BAH
Local storm report, Aug 2, 9:05 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 AM EDT THU AUG 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      3 SSE SEDGE GARDEN      36.05N 80.12W
08/02/2018                   FORSYTH            NC   BROADCAST MEDIA

            HIGH POINT RD AND UNION CROSS RD CLOSED.
            TIME ESTIMATED FROM RADAR.

&&

BAH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementRAHAlamance67 min
Aug 1, 9:43 PM EDTAreal Flood AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph, Stanly3 hr
Aug 1, 10:20 PM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more46 hr
Aug 2, 6:43 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph92 min
Aug 2, 7:29 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Aug 2, 8:15 AM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford7 hr
Aug 2, 11:35 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Guilford, Orange, Randolph3 hr
Aug 2, 11:56 AM EDTSpecial Weather StatementRAHGranville, Person49 min
Aug 2, 12:12 PM EDTSpecial Weather StatementRAHDurham63 min
Aug 2, 12:18 PM EDTAreal Flood AdvisoryRAHDurham, Orange, Person117 min
Aug 2, 12:47 PM EDTSpecial Weather StatementRAHDurham, Orange43 min
Aug 2, 1:10 PM EDTSpecial Weather StatementRAHGranville, Person50 min
Aug 2, 1:31 PM EDTSpecial Weather StatementRAHCumberland44 min
Aug 2, 1:33 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson42 min
Aug 2, 1:52 PM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Randolph77 min
Aug 2, 1:55 PM EDTSpecial Weather StatementRAHHoke, Scotland50 min
Aug 2, 1:58 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson47 min
Aug 2, 2:00 PM EDTSpecial Weather StatementRAHWayne60 min
Aug 2, 2:03 PM EDTAreal Flood AdvisoryRAHGuilford92 min
Aug 2, 2:04 PM EDTSpecial Weather StatementRAHDurham56 min
Aug 2, 2:26 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Sampson34 min
Aug 2, 2:28 PM EDTSpecial Weather StatementRAHChatham47 min
Aug 2, 2:30 PM EDTSpecial Weather StatementRAHJohnston, Wayne60 min
Aug 2, 2:32 PM EDTSpecial Weather StatementRAHMoore58 min
Aug 2, 2:34 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange41 min
Aug 2, 2:43 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange, Wake2 hr
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake27 min
Aug 2, 2:50 PM EDTSpecial Weather StatementRAHGranville, Vance55 min
Aug 2, 2:52 PM EDTSpecial Weather StatementRAHWake53 min
Aug 2, 2:58 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange, Wake47 min
Aug 2, 3:05 PM EDTSpecial Weather StatementRAHWake55 min
Aug 2, 3:08 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Richmond112 min
Aug 2, 3:09 PM EDTSpecial Weather StatementRAHWake51 min
Aug 2, 3:11 PM EDTSevere Thunderstorm WarningRAHDurham, Wake24 min
Aug 2, 3:14 PM EDTSpecial Weather StatementRAHLee, Moore, Richmond61 min
Aug 2, 3:22 PM EDTSpecial Weather StatementRAHNash38 min
Aug 2, 3:32 PM EDTFlash Flood WarningRAHChatham, Durham, Lee, Orange, Wake3 hr
Aug 2, 3:32 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Wake43 min
Aug 2, 3:39 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake51 min
Aug 2, 3:44 PM EDTSpecial Weather StatementRAHAnson, Richmond61 min
Aug 2, 3:46 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond44 min
Aug 2, 3:50 PM EDTSpecial Weather StatementRAHHalifax55 min
Aug 2, 3:56 PM EDTSpecial Weather StatementRAHForsyth64 min
Aug 2, 3:56 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Aug 2, 4:06 PM EDTFlash Flood WarningRAHDavidson, Forsyth6 hr
Aug 2, 4:08 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance35 min
Aug 2, 4:11 PM EDTFlash Flood WarningRAHStanly3 hr
Aug 2, 4:16 PM EDTAreal Flood AdvisoryRAHAnson, Richmond93 min
Aug 2, 4:33 PM EDTSevere Thunderstorm WarningRAHGranville, Vance27 min
Aug 2, 4:37 PM EDTSpecial Weather StatementRAHWarren23 min
Aug 2, 4:42 PM EDTSpecial Weather StatementRAHMontgomery48 min
Aug 2, 5:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Aug 2, 5:10 PM EDTSpecial Weather StatementRAHGuilford65 min
Aug 2, 5:24 PM EDTSpecial Weather StatementRAHDavidson51 min
Aug 2, 5:47 PM EDTFlash Flood WarningRAHGuilford, Randolph3 hr
Aug 2, 6:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford41 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.